This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I hope that someone can answer my question...This actually concerns my husband.
Several years ago, he was prescribe Prozac for depression. He had very bad reaction to the drug; within two weeks he was a countinuously angry and bitter person, where before he was simply depressed, bored and generally feeling low most of the time. This anger resulted in some very bad consequences. He basically lost all care or compassion for anyone, even his wife at the time. Once off of Prozac, he resumed his usual self. His doctor told him that rarely, patients will have this reaction to the drug.
I am now on Zoloft, and finding it to help some with my own depression and anxiety. My husband would like to try Zoloft, but is apprehensive because of his experience with Prozac.
My questions are, how closely related are these two drugs, and how much of a chance is there that he might have the same reaction to Zoloft as he did to Prozac?
I thank you for your time, and greatly appreciate any responses.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.